On disjoint sets of differences

P. Erdős, Robert Freud

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We investigate integer sequences A and B where {A - A} ∩ {B - B} = 0. We solve a problem of P. Erdös and R. L. Graham and prove several results on the behaviour of A(x) B(x) x, A(x) √x and B(x) √x.

Original languageEnglish
Pages (from-to)99-109
Number of pages11
JournalJournal of Number Theory
Volume18
Issue number1
DOIs
Publication statusPublished - 1984

Fingerprint

Integer Sequences
Disjoint

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this

On disjoint sets of differences. / Erdős, P.; Freud, Robert.

In: Journal of Number Theory, Vol. 18, No. 1, 1984, p. 99-109.

Research output: Contribution to journalArticle

Erdős, P. ; Freud, Robert. / On disjoint sets of differences. In: Journal of Number Theory. 1984 ; Vol. 18, No. 1. pp. 99-109.
@article{1aacbf1e012246d38dcde57b7bbbae0a,
title = "On disjoint sets of differences",
abstract = "We investigate integer sequences A and B where {A - A} ∩ {B - B} = 0. We solve a problem of P. Erd{\"o}s and R. L. Graham and prove several results on the behaviour of A(x) B(x) x, A(x) √x and B(x) √x.",
author = "P. Erdős and Robert Freud",
year = "1984",
doi = "10.1016/0022-314X(84)90046-5",
language = "English",
volume = "18",
pages = "99--109",
journal = "Journal of Number Theory",
issn = "0022-314X",
publisher = "Academic Press Inc.",
number = "1",

}

TY - JOUR

T1 - On disjoint sets of differences

AU - Erdős, P.

AU - Freud, Robert

PY - 1984

Y1 - 1984

N2 - We investigate integer sequences A and B where {A - A} ∩ {B - B} = 0. We solve a problem of P. Erdös and R. L. Graham and prove several results on the behaviour of A(x) B(x) x, A(x) √x and B(x) √x.

AB - We investigate integer sequences A and B where {A - A} ∩ {B - B} = 0. We solve a problem of P. Erdös and R. L. Graham and prove several results on the behaviour of A(x) B(x) x, A(x) √x and B(x) √x.

UR - http://www.scopus.com/inward/record.url?scp=48749134180&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=48749134180&partnerID=8YFLogxK

U2 - 10.1016/0022-314X(84)90046-5

DO - 10.1016/0022-314X(84)90046-5

M3 - Article

AN - SCOPUS:48749134180

VL - 18

SP - 99

EP - 109

JO - Journal of Number Theory

JF - Journal of Number Theory

SN - 0022-314X

IS - 1

ER -